# SDR AALA202501304399

- Difficulty date: December 16, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,373 hours, 15,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slat Valve
- Part number: D30664513
- Part serial: M21647
- Condition: Deformed
- Location: Zone 800
- Part time: 9,553 hours, 4,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 ESCAPE SLIDE IS DEFORMED. REPLACED SLIDE PER TASK CARD 26C83152008.
